Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suggest treatment for leg muscle pain and cough?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
levaquin and legs hurt real bad==what do I need to take to ease the pain..have only taken 1. thanks ===XXXX YYYY@YYYY ===went to hospital yesterday with bad cough and pressure in my chest===was coughing up greenish stuff occasionally and dr ' at hospital prescribed levaquin. took one pill about 10 pm and this morn. and calves hurt.real bad==x-rays of lungs ok. blood pressure 224/84 and nurse gave me pill to reduce bp.. reduced bp and sent me home..had a good meal and took the pill.
Posted Thu, 23 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Talk to your doctor for a substitute Detailed Answer: Hi and thank you so much for trusting us with your health query. I am so sorry to hear about this muscle pain and the cough you have. I hope together we would be able to address these conditions. Levaquin is well known to cause musculo-skeletal pain. Though it is a good drug for the treatment of respiratory infections, there are many others that can do the same job. Instead of going around to manage this side effect, I will recommend that you talk with your doctor and get alternative medications that can do the work effectively as levaquin. You may want to go ahead and make a quick call to his/her office for this to be done. A blood pressure of 224/84 is very concerning. This constitutes hypertensive urgency or emergency and both need immediate management. Please, check with your doctors on what plans they have to address this so as to avoid complications related to this like hear attack, kidney failure, stroke, etc. Did you get the chance to control the blood pressure this morning? Have you ever had high blood pressure before? I hope this helps. I wish you well. Thanks for using our services and please feel free to ask for clarifications if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor